# SDR ABXA9600076

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS110312
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND BOLT CAUSING CHAFING ON THE LEFT MAIN LANDING GEAR OUTBOARD DOOR.  REPLACED BOLT IAW DC-9 SRM 53-01.
